Périodes et isogénies des variétés abéliennes sur les corps de nombres
Séminaire Bourbaki : volume 1994/95, exposés 790-804, Astérisque, no. 237 (1996), Talk no. 795, p. 115-161
@incollection{SB_1994-1995__37__115_0,
     author = {Bost, Jean-Beno\^\i t},
     title = {P\'eriodes et isog\'enies des vari\'et\'es ab\'eliennes sur les corps de nombres},
     booktitle = {S\'eminaire Bourbaki : volume 1994/95, expos\'es 790-804},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {237},
     year = {1996},
     note = {talk:795},
     pages = {115-161},
     zbl = {0936.11042},
     mrnumber = {1423622},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1994-1995__37__115_0}
}
Bost, Jean-Benoît. Périodes et isogénies des variétés abéliennes sur les corps de nombres, in Séminaire Bourbaki : volume 1994/95, exposés 790-804, Astérisque, no. 237 (1996), Talk no. 795, pp. 115-161. http://www.numdam.org/item/SB_1994-1995__37__115_0/

[A] S. J. Arakelov - Intersection theory for divisors on an arithmetic surface, Math. U.S.S.R. Izv. 8 (1974), 1167-1189. | Article | MR 472815 | Zbl 0355.14002

[Ba1] A. Baker - Linear forms in the logarithms of algebraic numbers IV, Mathematika 15 (1968), 204-216. | Article | MR 258756 | Zbl 0169.37802

[Ba2] A. Baker - Transcendental number theory, Cambridge University Press, Cambridge, 1975. | Article | MR 422171 | Zbl 0715.11032

[Ba3] A. Baker - The theory of linear forms in logarithms, in Transcendence Theory: Advances and Applications, A. Baker et D.W. Masser ed., Academic Press, London-New York-San Francisco, 1977, 1-27. | MR 498417 | Zbl 0361.10028

[Be1] D. Bertrand - Lemmes de zéros et nombres transcendants, Séminaire Bourbaki, 38ème année, 1985-86, exposé n° 652, Astérisque 145-6 (1987), 21-44. | Numdam | MR 880024 | Zbl 0613.14001

[Be2] D. Bertrand - Galois representations and transcendental numbers, in New Advances in Transcendence Theory, Durham 1986, A. Baker ed., Cambridge University Press 1988, 37-55. | MR 971992 | Zbl 0679.10024

[Be3] D. Bertrand - Hauteurs et isogénies, in Séminaire sur les pinceaux de courbes elliptiques (ed. L. Szpiro), Astérisque 183 (1990), 107-125. | Numdam | MR 1065157 | Zbl 0729.14025

[Be4] D. Bertrand - Transcendental methods in arithmetic geometry, in Analytic number theory, Tokyo 1988, K. Nagusaka et E. Fouvry ed., Lecture Notes in Mathematics 1434, Springer-Verlag 1990, 31-44. | MR 1071743 | Zbl 0706.11039

[Bo1] J.-B. Bost - Théorie de l'intersection et théorème de Riemann-Roch arithmétiques, Séminaire Bourbaki n° 731, 1990-91, Astérique 201-203 (1991), 43-88. | Numdam | MR 1157838 | Zbl 0780.14013

[Bo2] J.-B. Bost - Intrinsic heights of stable varieties and abelian varieties, à paraître dans Duke Math. J. 82 (1996). | MR 1387221 | Zbl 0867.14010

[Bo-D] J.-B. Bost et S. David - Lettre à D. Masser et G. Wüstholz, mars 1995.

[Bo-D] J.-B. Bost et S. David - en préparation.

[C-C] D. V. Chudnovsky et G. V. Chudnovsky - Padé approximations and diophantine geometry, Proc. Math. Acad. Sci. USA 82 (1985), 2212-2216. | Article | MR 788857 | Zbl 0577.14034

[Da1] S. David - Fonctions thêta et points de torsion des variétés abéliennes, Compositio Math. 78 (1991), 121-160. | Numdam | MR 1104784 | Zbl 0741.14025

[Da2] S. David - Minorations de hauteurs sur les variétés abéliennes, Bull. Soc. Math. France 121 (1993), 509-544. | Article | Numdam | MR 1254751 | Zbl 0803.11031

[De1] P. Deligne - Démonstration des conjectures de Tate et de Shafarevitch (d'après G. Faltings), Séminaire Bourbaki 1983-84, n° 616, Astérisque 121- 122 (1985), 25-41. | Numdam | MR 768952 | Zbl 0591.14026

[De2] P. Deligne - Le lemme de Gabber, in [Sz2], 131-150. | Numdam | MR 801921 | Zbl 1182.14045

[Di] L. Denis - Lemmes de multiplicités et intersections, C.R. Acad. Sci. Paris, Série I 314 (1992), 97-100. | MR 1150812 | Zbl 0786.11045

[F] G. Faltings - Endlichkeitsätze für abelsche Varietäten über Zahlkörpern, Invent. Math. 73 (1983), 349-366. | Article | MR 718935 | Zbl 0588.14026

[F-C] F. Faltings et C.-L. Chai - Degeneration of abelian varieties, Springer Verlag, Berlin-Heidelberg-New York, 1990. | Article | MR 1083353 | Zbl 0744.14031

[F-W] G. Faltings, G. Wüstholz et al. - Rational points, Aspects of Mathematics, vol. E6, Vieweg-Verlag, Braunschweig, 1984. | MR 863887 | MR 766568 | Zbl 0588.14027 | Zbl 0753.14019

[G-S] H. Gillet et C. Soulé - An arithmetic Riemann-Roch theorem, Invent. Math. 110 (1992), 473-543. | Article | MR 1189489 | Zbl 0777.14008

[Gr] D. R. Grayson - Reduction theory using semistability, Comment. Math. Helvetici 59 (1984), 600-634. | Article | MR 780079 | Zbl 0564.20027

[H-N] G. Harder et M. S. Narasimhan - On the cohomology groups of moduli spaces of vector bundles on curves, Math. Ann. 212 (1975), 215-248. | Article | MR 364254 | Zbl 0324.14006

[I] J. I. Igusa - Theta functions, Grundlehren d. Math. Wiss. 194, Springer-Verlag, Berlin-Heidelberg-New York, 1972. | Article | MR 325625 | Zbl 0251.14016

[Il] L. Illusie - Déformations de groupes de Barsotti-Tate, in [Sz2], 151-198. | Numdam | MR 801922 | Zbl 1182.14050

[L] L. Lafforgue - Une version en géométrie diophantienne du "lemme de l'indice", Preprint Ecole Normale Supérieure, mars 1990.

[Lg] S. Lang - Division points of elliptic curves and abelian functions over number fields, Ann. J. of Math. 97 (1975), 124-132. | MR 364266 | Zbl 0297.14011

[La1] M. Laurent - Une nouvelle démonstration du théorème d'isogénie, d'après D. V. et G. V. Choodnovsky, Séminaire de théorie des nombres de Paris, 1985- 86, Boston Basel Stuttgart, Birkhäuser, 1987, 119-131. | MR 1017907 | Zbl 0658.14021

[La2] M. Laurent - Sur quelques résultats récents de transcendance, in Journées arithmétiques de Luminy 17-21 juillet 1989, Astérisque 198-200 (1991), 209-230. | Numdam | MR 1144324 | Zbl 0762.11027

[M1] D. W. Masser - Division points of elliptic functions, Bull. London Math. Soc. 9 (1977), 49-53. | Article | MR 444572 | Zbl 0356.12018

[M2] D. W. Masser - Small values of the quadratic part of the Néron-Tate height on a abelian variety, Compositio Math. 53 (1984), 153-170. | Numdam | MR 766295 | Zbl 0551.14015

[M3] D. W. Masser - Small values of heights on families of abelian varieties, in Diophantine Approximation and Transcendence Theory, G. Wüstholz ed., Lecture Notes in Mathematics 1290, Springer-Verlag 1987, 109-148. | MR 927559 | Zbl 0639.14025

[M4] D. W. Masser - Polarization estimates for abelian varieties, Conférence au M.S.R.I., Workshop on Diophantine Geometry, 31 mars 1993. | Numdam | Zbl 0854.11030

[M-W1] D. W. Masser et G. Wüstholz - Estimating isogenies on elliptic curves, Invent. Math. 100 (1990), 1-24. | Article | MR 1037140 | Zbl 0722.14027

[M-W2] D. W. Masser et G. Wüstholz - Galois properties of division fields of elliptic curves, Bull. London Math. Soc. 25 (1993), 247-254. | Article | MR 1209248 | Zbl 0809.14026

[M-W3] D. W. Masser et G. Wüstholz - Periods and minimal abelian subvarieties, Ann. Math. 137 (1993), 407-458. | Article | MR 1207211 | Zbl 0796.11023

[M-W4] D. W. Masser et G. Wüstholz - Isogeny estimates for abelian varieties and finiteness theorems, Ann. Math. 137 (1993), 459-472. | Article | MR 1217345 | Zbl 0804.14019

[M-W5] D. W. Masser et G. Wüstholz - Endomorphism estimates for abelian varieties, Math. Zeit. 215 (1994), 641-653. | Article | MR 1269495 | Zbl 0826.14025

[M-W6] D. W. Masser et G. Wüstholz - Factorization estimates for abelian varieties, Publ. Math. IHES 81 (1995), 5-24. | Article | Numdam | MR 1361754 | Zbl 0854.11030

[M-W7] D. W. Masser et G. Wüstholz - Refinements of the Tate conjecture for abelian varieties, in Abelian varieties, Barth-Hulek-Lange ed., De Gruyter, Berlin-New York, 1995. | MR 1336608 | Zbl 0876.14029

[MB1] L. Moret-Bailly - Pinceaux de variétés abéliennes, Astérisque 129 (1985). | Numdam | MR 797982 | Zbl 0595.14032

[MB2] L. Moret-Bailly - Compactifications, hauteurs et finitude, in [Sz], 113- 129. | Numdam | MR 801920 | Zbl 1182.14048

[MB3] L. Moret-Bailly - Sur l'équation fonctionnelle de la fonction thêta de Riemann, Comp. Math. 75 (1990), 203-217. | Numdam | MR 1065206 | Zbl 0728.14039

[Mu1] D. Mumford - On the equations defining abelian varieties I, Invent. Math. 1 (1966), 287-354. | Article | MR 204427 | Zbl 0219.14024

[Mu2] D. Mumford - Abelian varieties, 2ème édition, Oxford University Press, 1974. | MR 282985 | Zbl 0326.14012 | Zbl 0223.14022

[N] M. Nakamaye - Multiplicity estimates and the product theorem, Preprint 1993, à paraître dans le Bull. Soc. Math. France. | Numdam | MR 1340286 | Zbl 0841.11037

[P] P. Philippon - Lemmes de zéros dans les groupes algébriques commutatifs, Bull. Soc. Math. France 114 (1986), 355-383 et 115 (1987), 397-398. | Article | Numdam | MR 878242 | Zbl 0617.14001

[P-W] P. Philippon et M. Waldschmidt - Formes linéaires de logarithmes sur les groupes algébriques commutatifs, Illinois J. Math. 32 (1988), 281-314. | MR 945864 | Zbl 0651.10023

[R1] M. Raynaud - Schémas en groupes de type (p, ..., p), Bull. Soc. Math. France 102 (1974), 241-280. | Article | Numdam | MR 419467 | Zbl 0325.14020

[R2] M. Raynaud - Hauteurs et isogénies, in [Sz2], 199-234. | Numdam | MR 801923 | Zbl 1182.14049

[S1] J.-P. Serre - Abelian l-adic representations and elliptic curves, Benjamin, New York, 1968. | MR 263823 | Zbl 0186.25701

[S2] J.-P. Serre - Propriétés galoisiennes des points d'ordre fini des courbes elliptiques, Invent. Math. 15 (1972), 259-331. | Article | MR 387283 | Zbl 0235.14012

[S3] J.-P. Serre - Quelques applications du théorème de densité de Chebotorev, Publ. Math. IHES 54 (1981), 123-201. | Article | Numdam | MR 644559 | Zbl 0496.12011

[S4] J.-P. Serre - Conférence au séminaire Delange-Pisot-Poitou, avril 1988.

[Sh] G. Shimura - On the derivatives of theta functions and modular forms, Duke Math. J. 44 (1977), 365-387. | Article | MR 466028 | Zbl 0371.14023

[Si] A. Silverberg - Fields of definition for homomorphisms of abelian varieties, J. Pure and Applied Algebra 77 (1992), 253-262. | Article | MR 1154704 | Zbl 0808.14037

[St] U. Stuhler - Eine Bemerkung zur Reduktionstheorie quadratischen Formen, Archiv. der Math. 27 (1976), 604-610. | Article | MR 424707 | Zbl 0338.10024

[Sz1] L. Szpiro - La conjecture de Mordell (d'après G. Faltings), Séminaire Bourbaki 1983-84, n° 619, Astérisque 121-122 (1985), 83-103. | Numdam | MR 768955 | Zbl 0591.14027

[Sz2] L. Szpiro - Séminaire sur les pinceaux arithmétiques: la conjecture de Mordell, Astérisque 127 (1985). | Numdam | MR 801916 | Zbl 0588.14028

[T] J. Tate - p-divisible groups, in Proceeding of a conference on local fields (Driebergen 1966), 158-183, Springer, New York, 1967. | MR 231827 | Zbl 0157.27601

[W] A. Weil - Sur l'analogie entre les corps de nombres algébriques et les corps de fonctions algébriques, Revue scientifique 77 (1939), 104-106 (= Œuvres scientifiques, Springer-Verlag, New York-Heidelberg-Berlin, volume I, 1980, [1939a], 236-240). | JFM 65.1140.01

[Wü 1] G. Wüstholz - Some remarks on a conjecture of Waldschmidt, in Approximations diophantiennes et nombres transcendants, D. Bertrand et M. Waldschmidt eds., Progess in Math. 31, Birkhäuser (1983), 329-336. | MR 702206 | Zbl 0534.10026

[Wü 2] G. Wüstholz - Multiplicity estimates on group varieties, Ann. of Math. 129 (1989), 471-500. | Article | MR 997310 | Zbl 0675.10024

[Wü 3] G. Wüstholz - Algebraische Punkte auf analytischen Untergruppen algebraischer Gruppen, Ann. of Math. 129 (1989), 501-517. | Article | MR 997311 | Zbl 0675.10025

[Y] F. Yan - Tate property and isogeny estimate for semi-abelian verieties, Dissertation, E.T.H. Zürich, 1994.

[Z1] Y. Zahrin - Endomorphisms of abelian varieties and points of finite order in characteristic p, Mat. Zametki 21 (1977), 737-744 (= Math. Notes 21 (1977), 415-419). | MR 485893 | Zbl 0399.14027

[Z2] Y. Zahrin - A finiteness theorem for unpolarized varieties over number fields with prescribed places of bad reduction, Invent. Math. 79 (1985), 309-332. | Article | MR 778130 | Zbl 0557.14024

[Zh] S. Zhang - Positive line bundles on arithmetic varieties, Journal of the A.M.S. 8 (1995), 187-221. | MR 1254133 | Zbl 0861.14018